MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER; OXIMETER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER; OXIMETER
Model Number INTELLIVUE MULTI MEASUREMENT SERVER
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis was performed by a philips field service engineer (fse), who diagnosed the monitor while onsite and found that the mms could not measure spo2.Based on the results of the analysis, it was determined that the product has malfunctioned, and the cause of the reported problem was the mms.The issue was resolved by replacing the mms.Section e: reporting institution phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on the intellivue multi measurement server (mms) indicating that there was a blood oxygen (spo2) failure and no error code found.The device was not in use on a patient at the time of the event, so there was no patient involvement.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
OXIMETER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24310807
Report Number9610816-2026-100259
Device Sequence Number12174777
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public(01)00884838000254
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE MULTI MEASUREMENT SERVER
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown